# SDR CA051017008

- Difficulty date: August 30, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,090 hours
- Engine: Allsn 250C20
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Unserviceable
- Location: Stabilizer
- Component: Stabilizer, Bell
- Component part number: 20602011900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER MOUNT FITTING FOUND CRACKED.  THE STABILIZER SPAR WAS FOUND DAMAGED AS A RESULT OF THE FITTING DAMAGE AND WAS REPLACED ALONG WITH THE STABILIZER.
